Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleConverting subalgebra bases with the Sagbi walk
Author(s) Junaid Alam Khan
TypeArticle in Journal
AbstractAbstract We present an algorithm which converts a given Sagbi basis of a polynomial K-subalgebra A with respect to one monomial ordering to the Sagbi basis of A with respect to another monomial ordering, under the assumption that the subalgebra A admits a finite Sagbi basis with respect to all monomial orderings. The Sagbi walk method converts a Sagbi basis by partitioning the computations following a path in the Sagbi fan.
KeywordsSagbi basis, Gröbner fan, Monomial ordering
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S074771711300120X
LanguageEnglish
JournalJournal of Symbolic Computation
Volume60
Number0
Pages78 - 93
Year2014
Edition0
Translation No
Refereed No
Webmaster